I have had this condition for a few years now, and it was diagnosed last year by my dentist. He keeps prescribing me a mouthwash to use (I can't remember what it's called but I believe it's actually for gingivitis), and when I use it, it does go away--but only very temporarily. I also saw my gp, to see if he had any other suggestions and he sent me to a dermatologist who didn't seem to think there was anything wrong at all (I have also taken a couple other prescription meds which didn't work at all--the mouthwash is the only thing I've found to be at all effective)! I have researched this to the bitter end, and it looks as if my dentist is indeed right in the diagnosis, however I just cannot get rid of it. It recently occurred to me that perhaps my Advair inhalor is causing this--does anyone know if this is a possibility? I haven't been able to get to my gp to prescribe me something else for my asthma, so I can't stop taking the inhalor until I do but I just wanted some different opinions. Thanks!!